MathSciNet Relay Station
MathSciNet bibliographic data
MR2051131 46A08 (46E10 54C35)
Kąkol, Jerzy; Saxon, Stephen A.; Todd, Aaron R. Pseudocompact spaces $X$ and $df$-spaces $C_c(X)$. Proc. Amer. Math. Soc. 132 (2004), no. 6, 1703–1712.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement